ITEM METADATA RECORD
Title: Global approximation in dimension-2
Authors: Denef, Jan ×
Harbater, D #
Issue Date: 1990
Publisher: Academic press inc jnl-comp subscriptions
Series Title: Journal of algebra vol:129 issue:1 pages:159-193
URI: 
ISSN: 0021-8693
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science